# SDR FDEA201008183038

- Difficulty date: August 18, 2010
- Submitted: August 20, 2010
- Operation: Air carrier
- Aircraft: N304FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 46992
- Aircraft time: 74,361 hours, 23,365 cycles
- Engine: Ge CF650C2
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Motor
- Part number: L30825502
- Part serial: B523026
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 DOOR DOES NOT OPEN WHEN PNEUMATIC EMERGENCY OPS CHECK IS PERFORMED.  REMOVED AND REPLACED L-1 DOOR AIR MOTOR IAW AMM 52-11-02-2.    PERFORMED AIR MOTOR FUNCTIONAL CHECK IAW AMM 52-10-01/201.
